Chemists' Own Cold Flu PE Day 48 Tablets

SWAPS

$9.80 

Day:

Provides effective temporary relief without drowsiness from body aches and pains, headache, fever, nasal congestion, runny nose.


Night: Contains Antihistamines that enable you to rest by providing effective temporary relief from headache, nasal congestion, pain & fever, runny nose and sneezing.

Symptoms

  • Runny nose
  • Nasal congestion
  • Sinus congestion
  • Body aches and pains
Product Description
  • Pseudoephedrine free
  • Does not contain: Preservatives, artificial flavors, artificial colors, yeast, lactose, gluten, sugar, wheat or soy.
  • Made in Australia
Ingredients
  • Day tablet contains: 
Paracetamol 500 mg, Phenylephrine HCl 5 mg, Codeine Phosphate 9 mg
  • Night tablet contains: 

Paracetamol 500 mg, Phenylephrine HCl 5 mg, Chlorpheniramine Maleate 2 mg

 

 

*** Please note that this product is a Scheduled Medicine in Western Australia. In order to ensure this product is appropriate and safe for you to use, we would appreciate it if you could respond to the following questions for us. 

 

Who is this product for (Age and gender)? 

What were you using this medication to treat?

Has the person used this medication before?

Is the person who will use this product taking any other medications? Please include any herbal or vitamin supplements.

Does the person who will use this product have any medical conditions? Please list any medical conditions.

Please send a reply with your order number after purchase, to info@cornerchemist.com.au . Please note that if we are unable to contact your to verify the appropriateness of this product, your order may be cancelled and you will be refunded in full. 

For more information on Scheduled Medicines, please see the link below https://ww2.health.wa.gov.au/Articles/S_T/Sale-and-supply-by-schedule